# SDR DD52002F00000

- Difficulty date: April 8, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N6249J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680340
- Engine: Lyc IO540K1G5D
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 596 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON TRAILING EDGE SKIN OF RUDDER.  CRACKS IN AREA OF STIFFENER BEADS.
